Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Care Ibuprofen 10% Gel - 50g
  • Care Ibuprofen 10% Gel - 50g
Care Ibuprofen 10% Gel 50g_30

Care Ibuprofen 10% Gel - 50g

Availability: In stock

£4.98
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 3 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
  • Contains 50g tube of Care Ibuprofen 10% Gel
  • Helps to relieve pain and inflammation
  • Ideal for those suffering with muscular pains or sports injuries
  • Read patient information leaflet here
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png

(Please describe typical symptoms even if you are not currently suffering from them)

* Required Fields

£4.98
Warning Maximum Product Quantity of 3

Care Ibuprofen 10% Gel - 50g

£4.98

What is Care Ibuprofen Gel?

Care Ibuprofen Gel is a painkiller that can be applied almost anywhere on the body for effective and immediate pain relief. Ideal for those suffering with muscular aches and pains, helping to ease inflammation while relieving pain. Care Ibuprofen Gel is ideal for those who need pain relief fast, so they can get back to their day.

 

When would I need a pain relief gel?

Pain relieving gel can help to ease pain caused by a number of different aches and pains that you may be experiencing all over the body. Some of the most popular reasons for using ibuprofen gel include:

  • Backache
  • Muscular pain
  • Joint pain
  • Sprains
  • Strains
  • Sports Injuries
  • Non-serious arthritic conditions
  • Nerve pain, or neuralgia

 

How will this product help to relieve my pain?

Care Ibuprofen Gel contains the active ingredient ibuprofen, which is part of a group of painkillers known as Non-Steroidal Anti-Inflammatory Drugs, or NSAIDs. This means that it works as an anti-inflammatory while also relieving your pain, making it ideal for pain in your muscles and joints or to soothe swollen injuries. Ibuprofen also helps to reduce fever and high temperatures, helping to soothe the affected area.

 

How to use Care Ibuprofen Gel.

Squeeze 2 – 5cm of Care Ibuprofen Gel onto the affected area and rub in until completely absorbed. Repeat as needed but be sure to leave at least 4 hours between doses and do not use more than 4 times in any 24-hour period. Wash your hands after using this product.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Care Ibuprofen Gel, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Care Ibuprofen Gel not be used?

Care Ibuprofen Gel is not suitable for use on children under the age of 14. Do not use this product if you are allergic to ibuprofen, aspirin, any other NSAIDs, or any of the other listed ingredients. Care Ibuprofen Gel is not suitable for use on broken, damaged, infected or diseased skin. For external use only, do not use in the mouth, avoid contact with eyes. Do not use Care Ibuprofen Gel if you:

  • Suffer with asthma, rhinitis (allergies or a runny nose), or hives
  • Have asthma or wheezing attacks
  • Have or have had a stomach ulcer or any other problem affecting your stomach or intestines
  • Have kidney problems
  • Suffer with bronchial asthma or any allergic disease

 

Does this product have side effects?

Like all medicines, Care Ibuprofen Gel can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. wheezing, difficulty breathing, swelling of facial features, etc.
  • Itching or reddening of the skin.
  • Burning feeling.
  • Sore or weeping spots.
  • Stomach or abdominal pain or other stomach problems.
  • Kidney problems, especially in those with a history of kidney disease.

If you experience these or any other side effects while using Care Ibuprofen Gel, stop use and speak to your doctor or Chemist 4 U pharmacist straight away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pain Relief Care